MAUDE Adverse Event Report: ARGON MEDICAL DEVICES (MANAN MEDICAL PRODUCTS); INTRODUCER NEEDLE FROM CATH N0 1 STRL MMC PACK

ARGON MEDICAL DEVICES (MANAN MEDICAL PRODUCTS); INTRODUCER NEEDLE FROM CATH N0 1 STRL MMC PACK
Catalog Number DYNJ46134C
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 07/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the patient, who was undergoing cardiac catheterization, required a second puncture to an unidentified artery after an initial unsuccessful attempt on the femoral artery using a dull gauge 18 introducer needle.Per report, a different introducer needle was used and the procedure continued without further incident.Additional sedation was reportedly not required.There was no report of any complications and no effect on the patient's stability as a result of the incident.No impact to the patient, the procedure, or the total length of the procedure was reported.There was no serious injury or follow up care reported related to the event.Due to the reported need for a second puncture and in an abundance of caution, this medwatch is being filed.The sample was returned and the reported complaint of dull introducer needle was confirmed.The manufacturer of the introducer needle has been notified of this incident.No additional information is available.If additional information becomes available, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that a second puncture was required after an initial unsuccessful attempt using a dull introducer needle.

Common Device Name
INTRODUCER NEEDLE FROM CATH N0 1 STRL MMC PACK
Manufacturer (Section D)
ARGON MEDICAL DEVICES (MANAN MEDICAL PRODUCTS)
241 palatine rd
wheeling IL 60090
MDR Report Key7876496
Report Number1423395-2018-00049
Device Sequence Number16621544
Product Code OES
UDI-Device Identifier10889942610822
UDI-Public10889942610822
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYNJ46134C
Device Lot Number18EDC167
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/31/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/20/2018
Initial Report FDA Received Date09/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age71 YR
Patient Weight86